×

Found 31 Documents (Results 1–31)

100
MathJax

Inferences in stochastic volatility models: a new simpler way. (English) Zbl 1407.62329

Sutradhar, Brajendra C. (ed.), Advances and challenges in parametric and semi-parametric analysis for correlated data. Proceedings of the 2015 international symposium in statistics, ISS 2015, St. John’s, Canada, July 6–8, 2015. Cham: Springer. Lect. Notes Stat. 218, 97-131 (2016).
MSC:  62M10 62P05 62E15
PDF BibTeX XML Cite
Full Text: DOI

On Jost-type solutions to quasilinear equations with power nonlinearity. (English. Russian original) Zbl 1025.34044

Proc. Steklov Inst. Math. 236, 319-324 (2002); translation from Tr. Mat. Inst. Steklova 236, 332-337 (2002).
Reviewer: R.S.Dahiya (Ames)
MSC:  34D05 34E20 34A25
PDF BibTeX XML Cite

A remark on transformation of certain nonlinear differential systems by means of hyperbolic coordinates. (English) Zbl 0978.34007

Haščák, A. (ed.) et al., International scientific conference on mathematics. Proceedings of the conference, Herl’any, Slovakia, October 21-23, 1999. Košice: University of Technology Košice, Faculty of Electrical Engineering and Informatics. 118-121 (2000).
PDF BibTeX XML Cite

Higher conditional symmetries and reduction of initial value problems for nonlinear evolution equations. (English) Zbl 0957.34005

Proceedings of the third international conference on symmetry in nonlinear mathematical physics, Kyiv, Ukraine, July 12-18, 1999. Part 1. Transl. from the Ukrainian. Kyiv: Institute of Mathematics of NAS of Ukraine. Proc. Inst. Math. Natl. Acad. Sci. Ukr., Math. Appl. 30(1), 255-263 (2000).
PDF BibTeX XML Cite

A generalized Monge-Ampère equation arising in compressible flow. (English) Zbl 0920.35116

Caffarelli, Luis A. (ed.) et al., Monge Ampère equation: applications to geometry and optimization. Proceedings of the NSF-CBMS conference, Deerfield Beach, FL, USA, July 9–13, 1997. Providence, RI: American Mathematical Society. Contemp. Math. 226, 149-156 (1999).
MSC:  35Q35 76N15
PDF BibTeX XML Cite

The overall properties of piezocomposite materials with cylindrical fibres. (English) Zbl 0913.73047

Bank, Bernd (ed.) et al., Proceedings of the 3rd international conference on approximation and optimization in the Caribbean, Puebla, Mexico, October 8–13, 1995. Puebla: Benemérita Universidad Autónoma de Puebla, 13 p. (1997).
MSC:  74E30 74E05 74F15
PDF BibTeX XML Cite
Full Text: EMIS

Difference of zeros and related quantities and normalization of solutions of differential equations. (English) Zbl 0899.34003

Elaydi, S. (ed.) et al., Advances in difference equations. Proceedings of the 2nd international conference on difference equations, Veszprém, Hungary, August 7–11, 1995. Langhorne, PA: Gordon and Breach Science Publishers. 605-614 (1997).
MSC:  34A25
PDF BibTeX XML Cite

Analysis of singularities in composite materials by BEM. (English) Zbl 0841.73045

Brebbia, C. A. (ed.) et al., Boundary elements XVII. Proceedings of the 17th international conference on boundary elements, BEM 17, held in Madison, WI, USA, in July 1995. Southampton: Computational Mechanics Publications. Boundary Elem. 17, 133-140 (1995).
MSC:  74E30 74S15
PDF BibTeX XML Cite

Some algebraic properties of derivatives. (English) Zbl 0916.34007

Rusev, P. (ed.) et al., Transform methods and special functions. Proceedings of the 1st international workshop, Bankya, Bulgaria, August 12–17, 1994. Sofia: SCT Publishing, 8-17 (1995).
MSC:  34A25 44A40
PDF BibTeX XML Cite

Symmetries of \(2^{nd}\) and \(3^{rd}\) order ODE’s. (English) Zbl 0924.34006

Levelt, A. H. M. (ed.), Proceedings of the 1995 international symposium on symbolic and algebraic computation, ISSAC ’95, Montreal, Canada, July 10–12, 1995. New York, NY: ACM Press. 16-25 (1995).
PDF BibTeX XML Cite

Symmetries of second-order differential equations and decoupling. (English) Zbl 0790.34008

Ibragimov, N. Kh. (ed.) et al., Modern group analysis: Advanced analytical and computational methods in mathematical physics. Proceedings of the international workshop Acireale, Catania, Italy, October 27-31, 1992. Dordrecht: Kluwer Academic Publishers. 329-335 (1993).
MSC:  34A25 70H33
PDF BibTeX XML Cite

Painlevé integrability: Theorems and conjectures. (English) Zbl 0856.34012

Levi, Decio (ed.) et al., Painlevé transcendents: their asymptotics and physical applications. Proceedings of the NATO Advanced Research Workshop, Sainte-Adèle, Canada, September 3-7, 1990. New York, NY: Plenum Press. NATO ASI Ser., Ser. B, Phys. 278, 145-162 (1992).
MSC:  34A25 34A05 34M55
PDF BibTeX XML Cite

On a functional integrability and asymptotic properties of some nonlinear ordinary differential equations. (English) Zbl 0807.34060

Farkas, M. (ed.) et al., Differential equations and its applications. Proceedings of the colloquium on differential equations and applications, held in Budapest, August 21-24, 1991. Amsterdam: North-Holland Publishing Company. Colloq. Math. Soc. János Bolyai. 62, 353-358 (1991).
MSC:  34D05 34C10 34A25
PDF BibTeX XML Cite

Foundations of Lie theory. (English. Russian original) Zbl 0781.22003

Lie groups and Lie algebras I. Foundations of Lie theory. Lie transformation groups. Encycl. Math. Sci. 20, 1-94 (1993); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Fundam. Napravleniya 20, 5-101 (1988).
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software